RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 1, Pages 24–28 (Mi mz4864)  

This article is cited in 1 scientific paper (total in 1 paper)

The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation

V. G. Maz'ya, S. A. Nazarov


Full text: PDF file (392 kB)

English version:
Mathematical Notes, 1986, 39:1, 14–16

Bibliographic databases:

UDC: 517.9

Citation: V. G. Maz'ya, S. A. Nazarov, “The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation”, Mat. Zametki, 39:1 (1986), 24–28; Math. Notes, 39:1 (1986), 14–16

Citation in format AMSBIB
\Bibitem{MazNaz86}
\by V.~G.~Maz'ya, S.~A.~Nazarov
\paper The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 1
\pages 24--28
\mathnet{http://mi.mathnet.ru/mz4864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830840}
\zmath{https://zbmath.org/?q=an:0604.35016}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 1
\pages 14--16
\crossref{https://doi.org/10.1007/BF01647626}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4864
  • http://mi.mathnet.ru/eng/mz/v39/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galaktionov, VA, “On regularity of a boundary point for higher-order parabolic equations: towards Petrovskii-type criterion by blow-up approach”, Nodea-Nonlinear Differential Equations and Applications, 16:5 (2009), 597  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019